# SDR SWIA201437246

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 116 hours, 91 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SHOULDER HARNESS WILL NOT RETRACT OR RELEASE.  REPOSITIONED F/O'S SHOULDER HARNESS GOING INTO GUIDE IAW AMM.
